just got prescribed lexapro today and i am a little uneasy about taking it i have been depressed for about the past year and just do not enjoy much of any part of my life so my GP thought that lexapro would be good for me, havent started taking it yet but i am a little worried about the side effects. Hoping for the best but watching out for the worst, wish me luck!
There are a few things to think about. You don't usually get every side effect listed, they have to report it all, the side effects wear off after a short time, and you sure don't enjoy living with depression. I've lived with depression most of my life and I can't imagine my life without anti depressants.
I wanted to "try" lexapro to help with my anxiety because that's what my DR suggested. So I started in Nov., an now I'm trying to get off it!! Side effects,in my case, are not worth the benefits! The first night I woke up sick. Then, I was nauseous the first several weeks, an then it was more normal. My anxiety was just a little better, and I accidentally skipped a day and was so dizzy I almost couldn't take it! I couldnt even hardly communicate because of lack of words from not being able to think clear. Then someone in my family was hospitalized form a different, but similar medication, and so we looked into mine more. Then we thought its best to get off! I've been trying to get off almost 3 months now! I get dizzy, have bad thoughts, get really moody for no reason, among other things. Also, I've gained a bit of weight on this! On the other hand, I know someone who is on it, and it has changed thier whole life for the better. So just really think about you, and how bad you truly feel and need it. In my case, plenty of excersise and eating right is a better fix! Good luck!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 2 answers
Posted 19 Jan 2011 • 2 answers
Posted 11 Mar 2015 • 1 answer
Posted 22 Jul 2015 • 1 answer
Posted 13 Oct 2016 • 3 answers